# SDR USAA010197

- Difficulty date: February 28, 2001
- Submitted: March 22, 2001
- Operation: Air carrier
- Aircraft: N435US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24557
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Part time: 32,136 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FORWARD PRESSURE BULKHEAD CRACKED .5 INCH, STATION 178 WL 188, RLB .5.  INSTALLED DOUBLER PER EA 69140. (M)
